Skip to main content
placeholder image

On the topology of free paratopological groups

Journal Article


Abstract


Publication Date


  • 2012

Citation


  • Elfard, A. Sayed. & Nickolas, P. (2012). On the topology of free paratopological groups. Bulletin of the London Mathematical Society, 44 (6), 1103-1115.

Scopus Eid


  • 2-s2.0-84869388627

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/142

Has Global Citation Frequency


Number Of Pages


  • 12

Start Page


  • 1103

End Page


  • 1115

Volume


  • 44

Issue


  • 6

Place Of Publication


  • United Kingdom

Abstract


Publication Date


  • 2012

Citation


  • Elfard, A. Sayed. & Nickolas, P. (2012). On the topology of free paratopological groups. Bulletin of the London Mathematical Society, 44 (6), 1103-1115.

Scopus Eid


  • 2-s2.0-84869388627

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/142

Has Global Citation Frequency


Number Of Pages


  • 12

Start Page


  • 1103

End Page


  • 1115

Volume


  • 44

Issue


  • 6

Place Of Publication


  • United Kingdom